Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Sparse block-Jacobi matrices with arbitrarily accurate Hausdorff dimension

Full text
Carvalho, S. L. [1] ; Marchetti, D. H. U. [1] ; Wreszinski, W. F. [1]
Total Authors: 3
[1] Univ Sao Paulo, Inst Fis, BR-05314970 Sao Paulo - Brazil
Total Affiliations: 1
Document type: Journal article
Source: Journal of Mathematical Analysis and Applications; v. 368, n. 1, p. 218-234, AUG 1 2010.
Web of Science Citations: 5

We show that the Hausdorff dimension of the spectral measure of a class of deterministic, i.e. nonrandom, block-Jacobi matrices may be determined with any degree of precision, improving a result of Zlatos {[}Andrej Zlatos,. Sparse potentials with fractional Hausdorff dimension, J. Funct. Anal. 207 (2004) 216-252]. (C) 2010 Elsevier Inc. All rights reserved. (AU)